BibTeX record journals/amai/Pfalzgraf02

download as .bib file

@article{DBLP:journals/amai/Pfalzgraf02,
  author    = {Jochen Pfalzgraf},
  title     = {Modeling Connectionist Network Structures: Some Geometric and Categorical
               Aspects},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {36},
  number    = {3},
  pages     = {279--301},
  year      = {2002},
  url       = {https://doi.org/10.1023/A:1016094912264},
  doi       = {10.1023/A:1016094912264},
  timestamp = {Sun, 28 May 2017 13:21:00 +0200},
  biburl    = {https://dblp.org/rec/journals/amai/Pfalzgraf02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics